Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 978493, 5 pages
http://dx.doi.org/10.1155/2013/978493
Research Article

Refinements on the Hermite-Hadamard Inequalities for -Convex Functions

School of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou, Chongqing 404000, China

Received 10 April 2013; Accepted 24 August 2013

Academic Editor: Kazutake Komori

Copyright © 2013 Feixiang Chen and Xuefei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Feixiang Chen, and Shanhe Wu, “ Some Hermite-Hadamard Type Inequalities for Harmonically s -Convex Functions ,” The Scientific World Journal, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Feixiang Chen, and Shanhe Wu, “Fejér and Hermite-Hadamard Type Inequalities for Harmonically Convex Functions,” Journal of Applied Mathematics, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar